# SDR DHL2004801501

- Difficulty date: August 28, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INNER WING OUTBOARD L/E FORMER CRACKED 0.750, STA XFS 703.750.  PERFORMED STOP HOLE AND FABRICATED (2EA) REINFORCING ANGLES (AL2024-T3 0.032) IAW DC8 SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED IAW DC8 SRM 51-1-8B.  INSTALLED REINFORCING ANGLES IAW DC8 SRM 57-2-0 PG 9-10, DC8 SRM 51-1-21 PG 1.
